# SDR DXTA2011011104406

- Difficulty date: January 10, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N605QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605321
- Aircraft time: 7,174 hours, 5,723 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: MP50B1
- Part serial: 2390
- Condition: Failed
- Location: Power Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING TAXI OUT FOR 135 LEG, CREW OBSERVED LOW BRAKE PRESS/ANTI-SKID M/C, NO BRAKE PRESSURE IN POWER BRAKE SYS, POWER BRAKE CB REMAINED IN, USED EMERGENCY BRAKE TO STOP ACFT ON TAXIWAY, SHUTDOWN ACFT.  REMOVED FAULTY POWER PACK MOTOR ASSY AND INSTALLED AN O/H ASSY. SERVICED ACCUMULATOR & PRE DIED BRAKES AND ALL OPS & LEAK CHECKS GOOD AT THIS TIME.  WORK DONE IAW MM 32-42-06.
